Dimension projective finie et cohomologie locale

Christian Peskine; Lucien Szpiro

Publications Mathématiques de l'IHÉS (1973)

  • Volume: 42, page 47-119
  • ISSN: 0073-8301

How to cite

top

Peskine, Christian, and Szpiro, Lucien. "Dimension projective finie et cohomologie locale." Publications Mathématiques de l'IHÉS 42 (1973): 47-119. <http://eudml.org/doc/103922>.

@article{Peskine1973,
author = {Peskine, Christian, Szpiro, Lucien},
journal = {Publications Mathématiques de l'IHÉS},
language = {fre},
pages = {47-119},
publisher = {Institut des Hautes Études Scientifiques},
title = {Dimension projective finie et cohomologie locale},
url = {http://eudml.org/doc/103922},
volume = {42},
year = {1973},
}

TY - JOUR
AU - Peskine, Christian
AU - Szpiro, Lucien
TI - Dimension projective finie et cohomologie locale
JO - Publications Mathématiques de l'IHÉS
PY - 1973
PB - Institut des Hautes Études Scientifiques
VL - 42
SP - 47
EP - 119
LA - fre
UR - http://eudml.org/doc/103922
ER -

References

top
  1. [1] M. ARTIN, Algebraic approximation of structures over complete local rings, Publ. Math. I.H.E.S., 36, 1969. Zbl0181.48802MR42 #3087
  2. [2] M. AUSLANDER, Modules over unramified regular local rings, Ill. J. of Math., 5 (1961), 631-645. Zbl0104.26202MR31 #3460
  3. [3] M. AUSLANDER, Modules over unramified regular local rings, Proc. Intern. Congress of math., 1962, 230-233. Zbl0123.03702
  4. [4] M. AUSLANDER, On the purity of branch locus, Amer. J. of Math., 84 (1962), 116-125. Zbl0112.13101MR25 #1182
  5. [5] M. AUSLANDER et D. BUCHSBAUM, Homological codimension and multiplicity, Ann. of Math., 68 (1958), 626-657. Zbl0092.03902MR20 #6414
  6. [6] H. BASS, On the ubiquity of Gorenstein rings, Math. Zeitschr., 82 (1963), 8-28. Zbl0112.26604MR27 #3669
  7. [7] N. BOURBAKI, Algèbre commutative, Hermann, Paris, 1961-1965. 
  8. [8] H. CARTAN et S. EILENBERG, Homological algebra, Princeton University Press, 1956. Zbl0075.24305MR17,1040e
  9. [9] GABRIEL, Objets injectifs dans les catégories abéliennes, Séminaire Dubreil-Pisot, Algèbre et théorie des nombres, 12e année, 1958-1959, n° 17, 32 p. Zbl0214.03301
  10. [10] A. GROTHENDIECK, Cohomologie locale des faisceaux cohérents et théorèmes de Lefschetz locaux et globaux (SGA 2), North Holland, Amsterdam, 1968. Zbl0197.47202MR57 #16294
  11. [11] A. GROTHENDIECK, Local cohomology, Lectures notes on mathematics, n° 41, Springer Verlag, 1967. Zbl0185.49202MR37 #219
  12. [12] A. GROTHENDIECK, Éléments de géométrie algébrique, Publ. Math. I.H.E.S., nos 4, 8, 11, 17, 20, 24, 32. Zbl0203.23301
  13. [13] R. HARTSHORNE, Residues and duality, Lectures notes on mathematics, n° 20, Springer Verlag, 1966. Zbl0212.26101MR36 #5145
  14. [14] R. HARTSHORNE, Cohomological dimension of algebraic varieties, Ann. of Math., 88 (1968), 403-450. Zbl0169.23302MR38 #1103
  15. [15] R. HARTSHORNE, Ample subvarieties of algebraic varieties, Lectures notes in mathematics, n° 156, Springer Verlag, 1970. Zbl0208.48901MR44 #211
  16. [16] HORROCKS, Vector bundles on the punctured spectrum of a local ring, Proc. Lond. Math. Soc. (3), 14 (1964), 689-713. Zbl0126.16801MR30 #120
  17. [17] S. KLEIMANN, On the vanishing of Hn(X, F) for an n-dimensional variety, Proc. Amer. Math. Soc., 18 (1967), 940-944. Zbl0165.24001
  18. [18] E. KUNZ, Characterisations of regular local rings of characteristic p, Amer. J. of Math., 41 (1969), 772-784. Zbl0188.33702MR40 #5609
  19. [19] S. LICHTENBAUM, On the vanishing of Tor in regular local rings, Ill. J. of Math., 10 (1966), 220-226. Zbl0139.26601MR32 #5688
  20. [20] MACAULAY, Algebraic theory of modular systems, Cambridge tracts, n° 19, 1916. Zbl0802.13001JFM46.0167.01
  21. [21] D. REES, The grade of an ideal or module, Proc. Camb. phil. soc., 53 (1957), 28-42. Zbl0079.26602MR18,637c
  22. [22] P. SAMUEL, Séminaire d'algèbre commutative, Anneaux de Gorenstein et torsion en algèbre commutative. Secrétariat mathématique, 11, rue Pierre Curie, Paris (5e), 1967. Zbl0157.08301
  23. [23] J.-P. SERRE, Algèbre locale et multiplicité, Lectures notes in mathematics, n° 11, Springer Verlag, 1965. Zbl0142.28603MR34 #1352
  24. [24] D. A. BUSCHBAUM, Complexes associated with the minors of a matrix, Symposia Matematica, vol. IV, 1970, Bologna. Zbl0248.18028

Citations in EuDML Documents

top
  1. L. Szpiro, Variétés de codimension 2 dans P n
  2. Melvin Hochster, Craig Huneke, Tight closure and strong F-regularity
  3. David Eisenbud, Gunnar Fløystad, Jerzy Weyman, The existence of equivariant pure free resolutions
  4. Geir Ellingsrud, Sur le schéma de Hilbert des variétés de codimension 2 dans 𝐏 e à cône de Cohen-Macaulay
  5. Jean-François Boutot, Frobenius et cohomologie locale
  6. Melvin Hochster, Associated Graded Rings Derived from Integrally Closed Ideals and the Local Homological Conjectures
  7. Lucien Szpiro, Cohomologie des ouverts de l'espace projectif sur un corps de caractéristique zéro
  8. Paul Roberts, Two applications of dualizing complexes over local rings
  9. Birger Iversen, Amplitude inequalities for complexes
  10. Steven Dale Cutkosky, Purity of the branch locus and Lefschetz theorems

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.